# SDR A6WA20134676

- Difficulty date: January 30, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 26,646 hours, 25,075 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bracket
- Condition: Cracked
- Location: Rt Mlg Trunnion
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUPPORT BRACKET ON RIGHT MLG AFT TRUNNION I/B SIDE IS CRACKED.  REPLACED WITH NEW SERVICEABLE SUPPORT BRACKET P/N 601R10205-30 IAW CRJ SRM 51-42-21.
